# SDR UALA2013051303315

- Difficulty date: May 11, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,889 hours, 12,142 cycles
- Engine: Pwa PW4052
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Missing
- Location: Generator Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COVER COPPER WIRE BROKEN ON GENERATOR DRIVE DISC PUSH SWITCH,  VERIFIED NR 2 ENGINE IDG NOT DISCONNECTED.  SAFETIED COVER WITH COPPER BREAK AWAY WIRE.
